BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2007 Volume 18 >

Please use this identifier to cite or link to this item:

Title: Revisiting Offspring Maxima in Branching Processes
Authors: P. Yanev, George
Keywords: branching processes
varying environments
bisexual processes
geometric arrays
maximum family sizes
Issue Date: 2007
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 18, No 1, (2007), 401p-426p
Abstract: We present a progress report for studies on maxima related to offspring in branching processes. We summarize and discuss the findings on the subject that appeared in the last ten years. Some of the results are refined and illustrated with new examples.
Description: 2000 Mathematics Subject Classification: 60J80; 60G70.
ISSN: 0204-9805
Appears in Collections:2007 Volume 18

Files in This Item:

File Description SizeFormat
Pliska-18-2007-401-426.pdf1.18 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License